MAUDE Adverse Event Report: ABBOTT CPS DIRECT UNIVERSAL SLITTABLE OUTER CATHETER

ABBOTT CPS DIRECT UNIVERSAL SLITTABLE OUTER CATHETER
Model Number DS2C020
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 04/03/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
During implant, dissection of the coronary sinus occurred after use of the catheter.The procedure was cancelled.The patient was stable following the procedure.

Brand Name
CPS DIRECT UNIVERSAL SLITTABLE OUTER CATHETER
Common Device Name
CATHETER
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
MDR Report Key8527557
Report Number2017865-2019-05669
Device Sequence Number2759232
Product Code DQY
UDI-Device Identifier05415067004192
UDI-Public05415067004192
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K130257
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2021
Device Model NumberDS2C020
Device Lot Number6820889
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2019
Initial Report FDA Received Date04/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;